Page 1 of 2 12 LastLast
Results 1 to 10 of 12

Thread: Abdominal Pain?

  1. #1

    Default Abdominal Pain?

    Everytime I stand up I feel as if I'm about to vomit. At first I thought I was getting foood poisoning, but I'm beggining to think otherwise. Around 3 I ate at a resturant. At 5ish, about an hour after I finished eating, I started to get very nauseas. Now... about then I concluded it was food poisioning and I'd be chucking multiple times(seeing as I was fine beofre I ate)...but I'm thinking differantly now. It has been hours sense I started feeling like this and I've yet to throw up (I almost want to...just to feel better). I feel sicker when I stand up.

    Oh and ontop of all of this my body has been acting wierd... My throat went completly numb a few days ago... i get bad chest pains... and I just started my sleeping medication lastnight

    so does anyone think they know what it is?
    is anyone on here in medical school or something?
    Im just wondering

    oh...and do you think i should test myself to see if i can keep down food?

  2. #2


    You need to check out the side effects of your sleeping medications. The pharmacy will have them when they hand out any prescription medications and the pharmacist is expected to discuss with you the side effects as well. If it's over the counter, then you'll need to look over what is says on the packaging that came with it.

    One other suggestion, if this fails to help, call your physician and ask for advice, he may suggest you go into ER of your local hospital.

  3. #3


    Quote Originally Posted by dprdinky View Post
    You need to check out the side effects of your sleeping medications. .

    it says most people do not get side effects but:
    Some other common side effects (occurring in 2 to 10 percent of people taking the drug) included:

    Indigestion or heartburn
    Increased appetite
    Nasal congestion
    Abdominal pain (stomach pain)
    Back pain
    Weight gain (see Seroquel and Weight Gain)
    Shakiness (tremor)
    Sore throat
    Rapid heart rate (tachycardia)
    Irritated or runny nose
    Vision problems.

    .[/QUOTE]One other suggestion, if this fails to help, call your physician and ask for advice, he may suggest you go into ER of your local hospital.[/QUOTE]

    always fun on easter weekend... kind of reminds me of the christmas vcacation in 6th grade when i lost 30 lbs from constant vomiting and my doctor said "drink water" over the phone and not to make an appointment because it was viral

  4. #4


    You should definitely contact your doctor.

    And in regards to food, I'd think it unwise to starve yourself, so sure, try a bit. Perhaps rice--something fairly innocuous, easy on the stomach. Water's never a bad idea either, as far as I know.

    Seriously though, this one's for a doctor.

  5. #5


    if i were old enough id take myself to the doctor... but im only 16 :[

  6. #6


    Best thing to do, at this point is take something that will somewhat settle your stomach. 7Up is often good. Often times people will suggest you eat some un-buttered toast or some saltines to calm the stomach down.

    It sounds like the medication you are taking is causing this to you. It may occur more than once until your body becomes used to it/adjusted to it. At least you aren't have diaheria, sometimes that happens with the medication I'm taking.


  7. #7


    i woke up this morning feeling much better in the tummy (but i had no voice)
    then i ate breakky...and about 20 minutes later got that "gona puke" here i am again laying in bed not wanting to stand because that makes it worse...(infact it makes me gag)

    so ya... im wondering if i throw up ill feel better; maybe forcing it would help (im used to it from bullemia...btw trying to i dont find it THAT gross)

  8. #8


    You really do need to contact your physician as you are having some side effects of the medication you are taking.

  9. #9


    I noticed mention of seroquel above, ive never had those particular side effects, but it did hit me rather weird. Judging by some of your issues i would say that it could be doing more than its supposed to do in your head. The chest pains could be caused by the gastro issues but without seeing you i wouldn't know for sure... but im not a Dr. yet so i cant anyway lol. Im doubting the seroquel is the root cause of everything just because your throat went numb b4 you took it.
    Your best bet is to go see your doctor about it, and if he/she says dont worry about it, get a second opinion. With your throat going numb before hand if there were any similar symptoms b4 hand the least i would let you get off with if i were a Dr. would be a mri and or a ct. Also with it being a mind altering drug, dont discontinue it abruptly if youve taken more than like 1 dose, go see the pharacist or the Dr.
    I hope all goes well, keep us posted. I love learning about things that diffrent drugs cause.

    Your walking PDR,

    *edit* noticing your note about the sickness getting worse when you stand, do you get dizzy or light headed 2? Depending on what your dr says you could take a motion sickness pill like Dramamine or mecklazine (if i remember correctly thats the generic name and what you get in RX).

  10. #10


    I had what you had and it turned out to be a bleeding ulcer. I too was nauseated when I sat up or got out of bed. I was light headed. Mine was so bad that I stopped feeling pain in my stomach, but the pain in your chest is probably being caused by stomach acid rising up into your esophagus. By the time I got to medical help, I was passing through the tunnel of light and saw my parents at the end of it. Obviously I didn't die, but I did spend a week in intensive care in the hospital, received several units of blood and had to have an endoscopy done twice. If you do have a bleeding ulcer, it most definitely can kill you so see a doctor immediately.

Similar Threads

  1. Stress Pain?
    By AnonKiba in forum Off-topic
    Replies: 8
    Last Post: 09-Apr-2009, 09:34
  2. Nothing But Pain
    By Shen in forum Computers & Gaming
    Replies: 4
    Last Post: 16-Nov-2008, 07:01

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  • - the Adult Baby / Diaper Lover / Incontinence Support Community. is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.